Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dark.panda.

Tretinoin and Tetracycline!

Ok, so I have been on these two for about a month now, and I only have a one month supply of tetracycline. I plan on taking the tretinoin cream for a very long time, but the question is the when I stop taking tetracycline, will my acne come back? I don't have really bad acne, i'd say it is probably moderate and i have maybe 4 pimples with left over marks from acne in the past at the moment and I have about 4 more tetracycline pills. I'm just really scared that if i stop taking the pills i will flare up again. :think:

someone please help ! :cry:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×